# SDR SWIA202055251

- Difficulty date: November 11, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT RAIL FS 961-FS 985.  C-CHECK RO 1/5/2021.  RT SIDE SEAT RAIL FROM FS 961-FS 985 FOUND TO BE OUT OF LIMITS, REF CRJ700 SRM 53-31-49-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.  REMOVED AND REPLACED WITH NEW RT SIDE SEAT RAIL FROM FS 961-FS 985, REF CRJ700 AMM 53-00-49-000-801-A15 AND 53-00-49-400-801-A15.
